Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Hypertension, diabetes, bed-ridden, have watery stools. How many Ridol tablets can be taken in a day?

ma moms passin liquid stools since yesterday....shes on warfarin .. insulin dependent hypertensiv fr 15 yrs nw....almsot bed ridden nw....hw many ridol tablets cn i gv her in a all d past 3 yrs her stool haas always been very rigid n comes out only wid help
Asked On : Sun, 18 Mar 2012
Answers:  2 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

You should not exceed 16 tablets of loperamide a day; nevertheless, I am concerned about the prior history of severe constipation, and these watery stools may be liquid stool that comes around hard stool; I would encourage for her to be seen by a provider who can perform an abdominal and rectal exam to make sure there is no obstruction.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 23 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor